# SDR 2002F00073

- Difficulty date: August 31, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2215 - ATL - AFTER TAKEOFF, NR 2 LEADING EDGE FLAP FAILED TO RETRACT, FOLLOWED FOM SECTION 3, PAGE 54.  AIRCRAFT RETURNED TO ATLANTA.  NR 2 FLAP VERIFIED RETRACTED.  DISCREPANCY WAS INDICATION ONLY.  PERFORMED OPERATIONAL CHECK IAW AMM 27-81-0 OF ALL LEADING EDGE DEVICES, FLAPS AND SLATS, NO DEFECTS NOTED.  CLEANED AND INSPECTED NR 2 FLAP SWITCH (S203) AND WIRING.  PERFORMED OPERATIONAL CHECK IAW AMM 27-81-0 OF ALL LEADING EDGE DEVICES, FLAPS AND SLATS, NO DEFECTS NOTED.  (M)
